# SDR ASAA2023082844809

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 40,330 hours, 12,848 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Detector
- Part number: 90202001
- Condition: Inoperative
- Location: Apu Compartment
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU DET INOP LIGHT ILLUMINATED & APU FIRE HANDLE LIGHT DOES NOT COME ON. GROUNDED - YES. REVERSED MAINT PROCEDURE, FOUND FIRE/ OVHT CONTROL MODULE FAULTING WIRING OPEN OR DETECTOR FAULT. REF SSM 26-11-31 CHECKED RESISTANCE OF M1755 AND M1756 CHECK OK. FOUND M1925 HEAVILY CORRODED. STUD TWISTED OFF DETECTOR WHEN ATTEMPTING TO REMOVE NUT. REMOVED AND REPLACED M1925 REF AMM 26-15-01. 3 MIG-51A TAGS INSTALLED AND REMOVED. NO DEFECTS NOTED TO RING TERMINALS AT CONNECTION T/1 FOR M1925. APU FIRE DETECTION OPERATIONAL TEST PASS REF AMM 26-15-00. MEL 26-8D CLEARED. PLACARDS REMOVED. SEAMC SCOTT NOTIFIED.
